Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Reflection in a corner formed by three plane mirrors


Author: J. L. Synge
Journal: Quart. Appl. Math. 4 (1946), 166-176
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/16251
MathSciNet review: 16251
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/16251
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society